# SDR CA971219024

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C-99
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Piston
- Part number: 505211954
- Condition: Inproper Part
- Location: Actuator
- Component: 505212234
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP ACTUATOR PISTON WRONG PART NUMBER 50-5211954 IS AN ALUMINUM LIGHT DUTY PISTON AND NOT APPLICABLE TO ACTUATOR 50-521223-4. THE CORRECT ITEM IS NUMBER 50-521195-8.  REPLACED.
